# SDR CA051003003

- Difficulty date: September 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,709 hours
- Engine: Allsn 250C28B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005367
- Condition: Malfunctioned
- Location: Compressor
- Component: Compressor
- Component part number: 23005200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TOT RUNNING TO WARM. BLEED VALVE STICKING OPEN. BLEED VALVE CHANGE PROBLEM GOES AWAY.
